# SDR HALA0700542

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23277
- Aircraft time: 61,502 hours, 29,423 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00314
- Part serial: N59490
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, SINGLE FUEL CROSSFEED VALVE LGT REMAINED ILLUM WHEN "CLOSE" SELECTED.  EICAS MSG "FUEL CROSSFEED" DISPLAYED.  REMOVED AND REPLACED FUEL CROSSFEED VALVE ACTUATOR PER AMM 28-22-12.  OPS CHECKED GOOD.
